# SDR 95FDEA01186

- Difficulty date: August 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46802
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corrosion
- Location: Bs 152-154
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUSTY FASTENERS IN LWR CENTER CARGO COMPT UNDER FLOOR SPACE AT FS 152-154L, LONGERONS 45-47L.  REMOVED FASTENERS, BURNISHED OUT CORROSION, FABRICATED ANGLE AND INSTALLED IAW EO 8-5310-25134.
